Research

The exact packing measure of Brownian double points


Reference:

Morters, P. and Shieh, N.-R., 2009. The exact packing measure of Brownian double points. Probability Theory and Related Fields, 143 (1-2), pp. 113-136.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00440-007-0122-x

Details

Item Type Articles
CreatorsMorters, P.and Shieh, N.-R.
DOI10.1007/s00440-007-0122-x
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16673

Export

Actions (login required)

View Item